# SDR DALA2023031701975

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 ERA 606582-14 ISSUED FOR CRACK FOUND ON THE #1 PYLON FORWARD UPPER SPAR WEB AT LH DRAIN HOLE. FOLLOW ON ACTI ON IS REQUIRED. CORRECTIVE ACTION: ERA 606582-14 SECTION II DUE AT 50000 TOTAL FLIGHT CYCLES (DUE I N 34276 FC), THEN EVERY 12,000 FC THEREAFTER. (2668831)
